# SDR IXXA9800104

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Ws 408
- Part time: 63,338 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RIGHT WING LOWER LEADING EDGE ACCESS PANEL WAS DAMAGED AT STATION XW 408.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF A REPAIR FILLER, DOUBLER AND AN L ANGLE IN ACCORDANCE WITH FAA DER APPROVED DRAWING F03-R01 AND ENGINEERING ORDER 57-DC8-924
